| Model Number |
SUTR ANCH,CRKSCRW FT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during a shoulder cuff repair surgery the little pin in the center of the screen, holding the fiber wire, came off.Due to this failure the fiber wire pulled out.The surgeon was able to retrieve the piece out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 12-mar-2021: further information was provided that the pin in the center of the screw that holds the sutures of the 4.5mm corkscrew anchor came out.